# SDR SWAA2015100544564

- Difficulty date: August 13, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BULLNOSE STOWAGE BIN, EMER LIGHT ASSEMBLY BROKEN AT ROW 7.  R & R LIGHT ASSEMBLY IAW AMM.
